# SDR 9WGA2020060141101

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 74,535 hours, 14,934 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

A LEVEL 2 ALERT "CARGO DOOR CTR A " APPEARED IN THE CLIMB THROUGH 2000', LIGHT VIBRATION.
